Additional Metadata
Keywords Confidence set, Delta method, Discrete choice, Generalized Fieller's theorem, Maximum simulated likelihood, Parameter transformation, Weak identification
Persistent URL dx.doi.org/10.1016/j.jeconom.2010.02.001
Journal Journal of Econometrics
Citation
Bolduc, D. (Denis), Khalaf, L, & Yélou, C. (Clément). (2010). Identification robust confidence set methods for inference on parameter ratios with application to discrete choice models. Journal of Econometrics, 157(2), 317–327. doi:10.1016/j.jeconom.2010.02.001